# SDR AALA202404038441

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 89,213 hours, 10,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY BATTERY PACK POWER SUPPLY AT R2 FAILED BATTERY PACK FUNCTIONAL CHECK. MAINTENACE REPLACED EMERGENCY BATTERY PACK POWER SUPPLY AT R2 IAW AMM 33-51-06.
